MathSciNet Relay Station
MathSciNet bibliographic data
MR1867204 47A16 (47B37)
Montes-Rodríguez, Alfonso; Salas, Héctor N. Supercyclic subspaces: spectral theory and weighted shifts. Adv. Math. 163 (2001), no. 1, 74–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement